Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Poincaré series of subsets of affine Weyl groups
HTML articles powered by AMS MathViewer

by Sankaran Viswanath PDF
Proc. Amer. Math. Soc. 136 (2008), 3735-3740 Request permission

Abstract:

In this note, we identify a natural class of subsets of affine Weyl groups whose Poincaré series are rational functions. This class includes the sets of minimal coset representatives of reflection subgroups. As an application, we construct a generalization of the classical length-descent generating function and prove its rationality.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 05E15
  • Retrieve articles in all journals with MSC (2000): 05E15
Additional Information
  • Sankaran Viswanath
  • Affiliation: Department of Mathematics, University of California, Davis, California 95616
  • Address at time of publication: Department of Mathematics, Indian Institute of Science, Bangalore 560012, India
  • MR Author ID: 779429
  • Email: svis@math.iisc.ernet.in
  • Received by editor(s): August 1, 2006
  • Published electronically: June 17, 2008
  • Communicated by: Jim Haglund
  • © Copyright 2008 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 136 (2008), 3735-3740
  • MSC (2000): Primary 05E15
  • DOI: https://doi.org/10.1090/S0002-9939-08-09382-9
  • MathSciNet review: 2425710